BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 4 >

Please use this identifier to cite or link to this item:

Title: On Projective Plane of Order 13 with a Frobenius Group of Order 39 as a Collineation Group
Authors: Hoxha, Razim
Keywords: Projective Plane
Collineation Group
Orbit Structure
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 4, (2001), 279p-286p
Abstract: One of the most outstanding problems in combinatorial mathematics and geometry is the problem of existence of finite projective planes whose order is not a prime power.
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol27-num4-2001-p279-p286.pdf413.26 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License